# SDR ASOA2015092213835

- Difficulty date: September 22, 2015
- Submitted: September 29, 2015
- Operation: Air carrier
- Aircraft: N724EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10138
- Aircraft time: 28,577 hours, 20,316 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRAWL WAY FLOOR PANEL 141ALF FWD FLOOR SUPPORT CORRODED.  R & R ANGLE SUPPORT FOR 141ALF AT FS280 IAW SRM 51-42-21-001-001-A01, 51-42-06-001-001-A01 AND DWG CC670-34256.
